Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 3, September 2019  pp. 365–371.

Angular changes of complex Fourier coefficients of cusp forms

Authors:  Mohammed Amin Amri
Author institution:ACSA Laboratory, Department of Mathematics, Faculty of Sciences, Mohammed First University, Oujda, Morocco

Summary:  In this paper, we investigate the “angular changes” behavior of some subfamilies of Fourier coefficients of both integral and half-integral weight holomorphic cusp forms, thus one gets information about signs of the real an imaginary parts of these subfamilies. These give an extension of some recent results of Kohnen and his collaborators.

Contents   Full-Text PDF